# SDR DALA2019082304928

- Difficulty date: August 8, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 51,140 hours, 33,900 cycles
- System (JASC): 5755 · Spoilers
- Part: Extension
- Condition: Missing
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLT SPOILER TRAILING EDGE EXTENSION MISSING. FWD TO CDL RT WING INBD FLIGHT SPOILER TRAILING EDGE EXTENSION MISSING DISPATCH APPROVED NO (M) PROCEDURES. REMOVED RT WING I/B FLIGHT SPOILER PANEL PER MD90 AMM 27-60. OK TO INSTALL(706781) INST RT I/B FLT SPLR REF MD90 AMM 27-60-01.
